# SDR QXEA200400250

- Difficulty date: March 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 6,128 hours, 6,876 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT ON RIGHT HAND NACELLE PANEL 422CT, LEFT HAND SIDE 14.5 INCHES AFT OF PANEL 422AL AND 11.5 INCHES ABOVE PANEL 422BL.  REPAIRED IAW HORIZON AIR EA 6-54-293.
